# SDR SWAA970693

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 7603 · Power Lever
- Part: Throttles
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO HOU DUE TO NR 2 ENGINE NOT MAKING 9 POWER.  WITH A 1.5 KNOB THROTTLE SPLIT.  AIRCRAFT LANDED WITHOUT INCIDENT.  RIGGED THROTTLES AND TRIMMED ENGINE PER BOEING M/M.
